# SDR HALA20241029305

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01081
- Aircraft time: 43,250 hours, 7,399 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM MESSAGE-FUEL OUTR TO INR FAULT. REMOVED AND REPLACED RH WING INTERTANK FUEL TRANSFER VALVE ACTUATOR (601QL2) IAW A330-300 AMM 28-26-52 AND OPS CHECK GOOD. NO DEFECTS NOTED.
